Tsukuba Journal of Mathematics

On an algebra associated with a circular quiver and its periodic projective bimodule resolution

Takahiko Furuya

Full-text: Open access

Abstract

In this paper, we describe the structure of a subalgebra $B_{s}^{k}(t)$ of a basic self-injective Nakayama algebra $B_{s}^{k}$, and we give a periodic projective bimodule resolution for $B_{s}^{k}(t)$.

Article information

Source
Tsukuba J. Math., Volume 29, Number 1 (2005), 247-258.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164902

Digital Object Identifier
doi:10.21099/tkbjm/1496164902

Mathematical Reviews number (MathSciNet)
MR2162839

Zentralblatt MATH identifier
1096.16002

Citation

Furuya, Takahiko. On an algebra associated with a circular quiver and its periodic projective bimodule resolution. Tsukuba J. Math. 29 (2005), no. 1, 247--258. doi:10.21099/tkbjm/1496164902. https://projecteuclid.org/euclid.tkbjm/1496164902


Export citation